Alert archive / Kansas / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Oct 20, 2007, 4:25 AM CDT for 17 counties in Kansas. It took effect at Oct 20, 2007, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2007, 4:25 AM CDT (09:25 UTC)
- In effect from
- Oct 20, 2007, 12:00 PM CDT
- Expired
- Oct 20, 2007, 7:39 PM CDT
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3267 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KDDC 200925 RFWDDC RED FLAG WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 425 AM CDT SAT OCT 20 2007 ...WILDFIRES ARE POSSIBLE THIS AFTERNOON... .AS THE AFTERNOON HEATS UP INTO THE UPPER 80S AND SOUTHWEST WINDS BECOME WINDY...RELATIVE HUMIDITIES WILL DROP INTO THE TEENS. THIS WILL CREATE FAVORABLE CONDITIONS FOR WILDFIRES. A RED FLAG WARNING IS POSTED FROM 12 TO 8 PM CDT FOR PART OF SOUTHWESTERN KANSAS. KSZ030-031-045-046-064-065-078>080-089-201030- /O.CAN.KDDC.FW.A.0001.071020T1700Z-071021T0100Z/ TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-FORD-EDWARDS-KIOWA-COMANCHE- 425 AM CDT SAT OCT 20 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FIRE WEATHER WATCH. WIND SPEEDS AND RELATIVE HUMIDITIES WILL NOT QUITE REACH WARNING CRITERIA TODAY...THUS THE FIRE WEATHER WATCH IS CANCELLED. $$ KSZ043-044-061>063-074>077-084>088-201900- /O.UPG.KDDC.FW.A.0001.071020T1700Z-071021T0100Z/ /O.NEW.KDDC.FW.W.0001.071020T1700Z-071021T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS-SEWARD-MEADE-CLARK- 425 AM CDT SAT OCT 20 2007 /325 AM MDT SAT OCT 20 2007/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES WILL DROP TO NEAR 15 PERCENT THIS AFTERNOON AS TEMPERATURES RISE TO THE UPPER 80S. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OVER 35 MPH BY NOON. ALL OUTDOOR BURNING SHOULD BE AVOIDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 12
4 follow-up statements
000 WWUS83 KDDC 201856 RFWDDC RED FLAG WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 156 PM CDT SAT OCT 20 2007 ...THE THREAT FOR WILDFIRES WILL CONTINUE THIS AFTERNOON... .HIGH TEMPERATURES TOPPING OUT IN THE UPPER 80S TO AROUND 90 COMBINED WITH DEWPOINTS AROUND 30 WILL RESULT IN RELATIVE HUMIDITY VALUES IN THE 10 TO 15 PERCENT RANGE. SOUTHWEST WINDS CONTINUE TO INCREASE AS THE AFTERNOON PROGRESSES. THIS WILL CREATE FAVORABLE CONDITIONS FOR WILDFIRES. KSZ043-044-061>063-074>077-084>088-210100- /O.CON.KDDC.FW.W.0001.000000T0000Z-071021T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS-SEWARD-MEADE-CLARK- 156 PM CDT SAT OCT 20 2007 /1256 PM MDT SAT OCT 20 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. RELATIVE HUMIDITIES WILL BOTTOM OUT IN THE 10 TO 15 PERCENT RANGE THIS AFTERNOON AS TEMPERATURES RISE TO THE UPPER 80S TO AROUND 90. SOUTHWEST WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH. ALL OUTDOOR BURNING SHOULD BE AVOIDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ GERARD
000 WWUS83 KDDC 202044 RFWDDC RED FLAG WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 344 PM CDT SAT OCT 20 2007 ...THE THREAT FOR WILDFIRES WILL CONTINUE THIS AFTERNOON... .AFTERNOON TEMPERATURES IN THE UPPER 80S TO LOWER 90S COMBINED WITH DEWPOINTS AROUND 30 WILL RESULT IN RELATIVE HUMIDITY VALUES IN THE 10 TO 15 PERCENT RANGE. SOUTHWEST WINDS AT 15 TO 30 MPH WILL HELP CREATE FAVORABLE CONDITIONS FOR WILDFIRES. KSZ043-044-061>063-074>077-084>088-210100- /O.CON.KDDC.FW.W.0001.000000T0000Z-071021T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS-SEWARD-MEADE-CLARK- 344 PM CDT SAT OCT 20 2007 /244 PM MDT SAT OCT 20 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. RELATIVE HUMIDITIES FOR THE REMAINDER OF THE AFTERNOON WILL BE IN THE 10 TO 15 PERCENT RANGE AS HIGHS TOP OUT AROUND 90. SOUTHWEST WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH. ALL OUTDOOR BURNING SHOULD BE AVOIDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS83 KDDC 202046 RFWDDC RED FLAG WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 346 PM CDT SAT OCT 20 2007 ...THE THREAT FOR WILDFIRES WILL CONTINUE THIS AFTERNOON... .AFTERNOON TEMPERATURES IN THE UPPER 80S TO LOWER 90S COMBINED WITH DEWPOINTS AROUND 30 WILL RESULT IN RELATIVE HUMIDITY VALUES IN THE 10 TO 15 PERCENT RANGE. SOUTHWEST WINDS AT 15 TO 30 MPH WILL HELP CREATE FAVORABLE CONDITIONS FOR WILDFIRES. KSZ045-064-078-210100- /O.EXA.KDDC.FW.W.0001.000000T0000Z-071021T0100Z/ NESS-HODGEMAN-FORD- 346 PM CDT SAT OCT 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. RELATIVE HUMIDITIES FOR THE REMAINDER OF THE AFTERNOON WILL BE IN THE 10 TO 15 PERCENT RANGE AS HIGHS TOP OUT AROUND 90. SOUTHWEST WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH. ALL OUTDOOR BURNING SHOULD BE AVOIDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ KSZ043-044-061>063-074>077-084>088-210100- /O.CON.KDDC.FW.W.0001.000000T0000Z-071021T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS-SEWARD-MEADE-CLARK- 346 PM CDT SAT OCT 20 2007 /246 PM MDT SAT OCT 20 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. RELATIVE HUMIDITIES FOR THE REMAINDER OF THE AFTERNOON WILL BE IN THE 10 TO 15 PERCENT RANGE AS HIGHS TOP OUT AROUND 90. SOUTHWEST WINDS WILL BE IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH. ALL OUTDOOR BURNING SHOULD BE AVOIDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS83 KDDC 210039 RFWDDC RED FLAG WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 739 PM CDT SAT OCT 20 2007 ...WINDS SUBSIDING... .WINDS WERE RELAXING THIS EVENING WITH THE LOSS OF HEATING. KSZ043>045-061>064-074>078-084>088-210145- /O.CAN.KDDC.FW.W.0001.000000T0000Z-071021T0100Z/ SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT- HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 739 PM CDT SAT OCT 20 2007 /639 PM MDT SAT OCT 20 2007/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE RED FLAG WARNING. RANGELAND FIRE WEATHER CONDITIONS WERE RAPIDLY IMPROVING THIS EVENING AS WINDS WERE DECREASING AND RELATIVE HUMIDITIES WERE RISING. $$ 06
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Oct 20, 3:37 AM CDT, 48 minutes earlier.
Area forecast discussion, Oct 20, 3:37 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 337 AM CDT SAT OCT 20 2007 .DISCUSSION... DAYS 1-2... FAIRLY DIFFICULT FCST IN TERMS OF PRECIPITATION CHANCES, INTENSITY, AND EVEN TYPE ESPECIALLY NEAR COLORADO BORDER...AS STRONG SYSTEM DIGS INTO THE CENTRAL/SOUTHERN ROCKIES. 20/00Z UA ANALYSIS AND WV LOOP REVEALED A VERY STRONG UPPER JET OVER THE FAR NORTHEAST PACIFIC WITH DEEPENING TROUGH AXIS JUST EAST OF THE BRITISH COLUMBIA-OREGON-WASHINGTON COAST. WV LOOP EARLY THIS MORNING SUGGESTS WAVE AMPLIFICATION JUST SOUTH OF ALASKA...WHICH WILL EVENTUALLY RECONFIGURE THE UPPER JET FROM THE CURRENT WEST-NORTHWEST TO EAST-SOUTHEAST ORIENTATION TO MORE NORTH-NORTHWEST TO SOUTH-SOUTHEAST...TRANSPORTING HIGH PV AIR STREAM EQUATORWARD TOWARDS BASE OF DEEPENING TROUGH AXIS. ALL THE MODELS ESSENTIALLY AGREE THAT MID LEVEL PV MAX WILL EXIST AT BASE OF TROUGH BY LATE SUNDAY OVER THE SOUTHERN COLORADO OR NORTHERN NEW MEXICO ROCKIES. THE MILLION DOLLAR QUESTION...HOWEVER...IS THE MAGNITUDE OF MID LEVEL CYCLOGENESIS AT THE BASE OF THE TROUGH. THE GFS AND UKMET MODELS SHOWS ROBUST ENOUGH CYCLOGENESIS IN THE H7-5 LAYER TO SUPPORT SUBSTANTIAL VERTICAL MOTION FOR MODERATE TO POSSIBLE HEAVY PCPN EVENT SUNDAY NIGHT INTO EARLY MONDAY. THE NEW 20/00Z RUN OF THE ECMWF (AND CANADIAN MODEL TO A DEGREE) ON THE OTHER HAND SHOWS LESS DEVELOPMENT AT BASE OF TROUGH AND MORE OF A TRANSLATION OF THE MID LEVEL TROUGH AXIS ACROSS THE CENTRAL PLAINS...THUS LESS FORCING FOR VERTICAL MOTION AND LESS PRECIPITATION. DESPITE THIS...THE ECMWF STILL SUPPORTS A BAND OF PRECIPITATION WITH STRONG COLD FRONTOGENESIS THROUGH A DEEP LOWER-MID TROPOSPHERIC LAYER...BUT DURATION OF PCPN WOULD BE QUITE A BIT SHORTER THAN WHAT THE GFS AND UKMET OFFER. THE CANADIAN ENSEMBLE SOLUTIONS SHOW A RATHER DISCONCERTING SIGNAL FOR ANY SUBSTANTIAL PCPN OVER SOUTHWEST KANSAS WITH NEGLIGIBLE QPF IN PRETTY MUCH ALL OF THE ENSEMBLE MEMBERS OUTSIDE OF MAYBE TWO OR THREE MEMBERS OF THE 20. AT ANY RATE...WILL GO WITH 60-70 POPS FOR MUCH OF THE CWA WITH HIGHER POPS BEGINNING IN THE WEST EARLY SUNDAY EVENING THEN SPREADING EAST POLEWARD OF THE FRONT DURING SUNDAY NIGHT. WILL BE TAPERING POPS OFF TO 30-40 OR SO BY MIDDAY FROM WEST TO EAST. SHOULD THE ECMWF AND CANADIAN MODELS TURN OUT TO BE THE BEST SOLUTION WITH MORE OF A TRANSLATION OF TROUGH AXIS MINUS THE CYCLOGENESIS AT THE BASE...THEN POPS WILL NEED TO BE LOWERED. WILL PLAY THE QPF FORECAST IN THE LIGHTER SIDE GIVEN THE DICHOTOMY IN THE MODEL SOLUTIONS. AS FAR AS PRECIP TYPE GOES...IF GFS DEVELOPMENT SCENARIO VERIFIES...THEN THERE SHOULD BE COLD ENOUGH AIR NEAR 700MB LOW FOR WET SNOW GIVEN DYNAMIC COOLING PROCESSES WITH VERY STRONG LIFT. WILL ADD IN RAIN OR SNOW IN THE GRIDS SUNDAY NIGHT AND EARLY MONDAY FOR MAINLY THE NORTHWESTERN CWA COUNTIES GIVEN THIS POSSIBILITY. JUMPING BACK TO TODAY...IT WILL BE VERY WARM OUT AHEAD OF THE DEVELOPING TROUGH WITH MID 20S CELSIUS H85 TEMPS PROGGED TO NOSE INTO SOUTHWEST KANSAS. THIS SUPPORTS HIGHS WELL INTO THE MID TO UPPER 80S...WITH A 90 DEGREE READING NOT OUT OF THE QUESTION NEAR THE OKLAHOMA BORDER. VERY DRY NEAR-SURFACE AIRMASS WITH DEWPOINTS IN THE UPPER 20S TO NEAR 30 WILL ALLOW RH VALUES TO DROP BELOW 15 PERCENT...AND COMBINED WITH WINDS IN THE 20-25 MPH RANGE WITH FREQUENT GUSTS IN THE 25-30 MPH RANGE EXPECTED...WILL GO AHEAD AND ISSUE A RED FLAG WARNING FOR THE WESTERN HALF OF THE CWA (MEADE, GRAY, FINNEY, LANE COUNTIES AND POINTS WEST). -UMSCHEID DAYS 3-7... THE MAIN FORECAST CHALLENGE FOR MONDAY NIGHT IS HOW SOON WILL PRECIPITATION MOVE EAST OF OUR AREA. WILL GO WITH SLIGHT CHANCES OF RAIN OR SNOW ACROSS ABOUT OUR NORTHWEST HALF MONDAY NIGHT...AND CHANCE 30 POPS IN OUR SOUTHEAST HALF. BOTH THE GFS AND ECMWF ARE PULLING THE UPPER LOW TO THE NORTHEAST LATE MONDAY...AND THIS SHOULD DIMINISH THE CHANCE FOR LIGHT RAIN OR LIGHT SNOW/RAIN BEFORE 12Z TUESDAY. THE CANADIAN MODEL IS CLOSER TO THE GFS MODEL SOLUTION THAN THE ECMWF...BUT ALL MODELS ARE MUCH CLOSER TOGETHER TODAY WITH RESPECT TO WHERE THE UPPER LOW WILL CUT OFF AND THE STRENGTH OF THE LOW. AS MENTIONED...THE UPPER LOW WILL BE LIFTING NORTHEAST AND AS IT DOES...SOME WRAP AROUND LIGHT RAIN COULD COME BACK TO OUR EASTERN AND NORTHERN SECTIONS ABOUT WEDNESDAY. INTRODUCED SLIGHT CHANCES WEDNESDAY OF LIGHT RAIN FOR OUR EAST...NORTHEAST AND NORTH SECTIONS. ALSO...DUE TO THE WIDESPREAD CLOUD COVER AND POST FRONTAL COLD AIR ADVECTION...LOWERED MAX TS FOR BOTH TUESDAY AND WEDNESDAY. LOOKS LIKE THURSDAY WILL SEE SOME MODERATING WARMING PROCESSES GOING ON...SO STAYED CLOSE TO PREVIOUS FORECAST OF LOW TO MID 60S. ZONAL FLOW WILL BRING SOME WARMER TEMPS ALOFT FRIDAY INTO SATURDAY...AND MID 60S NW TO NEAR 70 SE SHOULD SUFFICE. && .AVIATION... VFR CIGS AND VSBYS WILL PREVAIL TODAY AND TONIGHT. SURFACE WINDS WILL INCREASE SIGNIFICANTLY BETWEEN 17-23Z...SOUTHWEST IN THE 25 TO 35 KT RANGE. && .PRELIMINARY POINT TEMPS/POPS... DDC 88 54 55 39 / 0 0 60 70 GCK 88 49 51 36 / 0 10 60 70 EHA 86 48 53 33 / 0 0 70 70 LBL 88 54 54 35 / 0 0 60 70 HYS 85 50 51 38 / 0 0 50 70 P28 89 59 70 42 / 0 0 40 70 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ043-044-061>063-074>077-084>088. && FN25/12/12
Hazardous weather outlook, Oct 19, 3:23 PM CDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 323 PM CDT FRI OCT 19 2007 KSZ030-031-043>046-061>066-074>081-084>090-201015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-5 323 PM CDT FRI OCT 19 2007 /223 PM MDT FRI OCT 19 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG LOW LEVEL WINDS...VERY WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES WILL RESULT IN EXTREME FIRE DANGER ON SATURDAY. ANY FIRES THAT START WILL SPREAD RAPIDLY AND WILL BE DIFFICULT TO CONTROL. A STRONG STORM SYSTEM IS EXPECTED TO DEVELOP ACROSS THE SOUTHERN ROCKIES AND PLAINS SUNDAY AND MONDAY. THE DETAILS OF THE TIMING AND TRACK REMAIN UNCLEAR. HOWEVER, STRONG WINDS ALONG WITH PERIODS OF RAIN AND A FEW THUNDERSTORMS ARE LIKELY TO IMPACT SOUTHWEST KANSAS STARTING SUNDAY. AS COLDER AIR FILTERS IN, SOME WET SNOW MAY EVEN OCCUR ACROSS THE WESTERN COUNTIES AROUND MONDAY NIGHT. FINALLY, THE SEASONS FIRST WIDESPREAD FREEZE AND FROST IS POSSIBLE IN THE WAKE OF THIS SYSTEM LATER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC EKB/JAH
Nearby
Red Flag Warnings in Kansas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.